# SDR FDEA201012184716

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 69,673 hours, 22,850 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

WHEN ACFT BLOCKED IN RAMP, OPENED L1 DOOR BEFORE IT WAS DE-ARMED AND BLEW BOTTLE.  SLIDE LANDED ON STAIRS BUT DID NOT DEPLOY.  RELEASED FOR SERVICE IAW MEL: 52-11-01-A.  L1 DOOR SLIDE - MISSING, SLIDE DID NOT DEPLOY, FOUND BOTH MAGNETS (TARGETS) AND SLID THEM ON GIRT BAR.  REINSTALLED GIRT BAR AND PROXIMITY SWITCH MAGNETS IN REF TO AMM 25-66-10-2.  OPS CHECK OK AT THIS TIME. ACFT OK FOR SERVICE.
